# SDR SWAA116752

- Difficulty date: September 22, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 66,963 hours, 64,157 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654580575
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND FRAME I/B SPLICE CHORD HEAT DAMAGED AT BS 277, STR 18R.  REMOVED AND REPLACED SPLICE CHORD IAW EA.
